# SDR QXEA200500668

- Difficulty date: April 12, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 18,798 hours, 26,476 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CARGO DOOR INNER SKIN GOUGED AT SCREW HOLE UPPER AFT CORNER X591, Z151.  REPAIRED IAW DHC-8 200 SRM 51-20-11, 51-20-16 AND SRM 51-20-36.
